DOI QR코드

DOI QR Code

GENERALIZED FORMS OF SWIATAK'S FUNCTIONAL EQUATIONS WITH INVOLUTION

Wang, Zhihua

  • Received : 2018.06.22
  • Accepted : 2019.01.08
  • Published : 2019.05.31

Abstract

In this paper, we study two functional equations with two unknown functions from an Abelian group into a commutative ring without zero divisors. The two equations are generalizations of Swiatak's functional equations with an involution. We determine the general solutions of the two functional equations and the properties of the general solutions of the two functional equations under three different hypotheses, respectively. For one of the functional equations, we establish the Hyers-Ulam stability in the case that the unknown functions are complex valued.

Keywords

abelian group;Hyers-Ulam stability;quadratic functional equation;Swiatak's functional equation

References

  1. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. https://doi.org/10.2969/jmsj/00210064
  2. B. Belaid, E. Elhoucien, and T. M. Rassias, On the generalized Hyers-Ulam stability of Swiatak's functional equation, J. Math. Inequal. 1 (2007), no. 2, 291-300.
  3. B. Belaid, E. Elhoucien, and T. M. Rassias, On the generalized Hyers-Ulam stability of the quadratic functional equation with a general involution, Nonlinear Funct. Anal. Appl. 12 (2007), no. 2, 247-262.
  4. N. Brillouet-Belluot, J. Brzdek, and K. Cieplinski, On some recent developments in Ulam's type stability, Abstr. Appl. Anal. 2012 (2012), Art. ID 716936, 41 pp.
  5. J. K. Chung, B. R. Ebanks, C. T. Ng, and P. K. Sahoo, On a quadratic-trigonometric functional equation and some applications, Trans. Amer. Math. Soc. 347 (1995), no. 4, 1131-1161. https://doi.org/10.1090/S0002-9947-1995-1290715-0
  6. J. K. Chung, B. R. Ebanks, and P. K. Sahoo, On a functional equation of Swiatak on groups, Aequationes Math. 45 (1993), no. 2-3, 246-266. https://doi.org/10.1007/BF01855883
  7. G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), no. 1-2, 143-190. https://doi.org/10.1007/BF01831117
  8. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. https://doi.org/10.1006/jmaa.1994.1211
  9. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  10. D. H. Hyers, G. Isac and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhauser Boston, Inc., Boston, MA, 1998.
  11. D. H. Hyers and T. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), no. 2-3, 125-153. https://doi.org/10.1007/BF01830975
  12. D. H. Hyers and S. M. Ulam, Approximately convex functions, Proc. Amer. Math. Soc. 3 (1952), 821-828. https://doi.org/10.1090/S0002-9939-1952-0049962-5
  13. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, 48, Springer, New York, 2011.
  14. S.-M. Jung, D. Popa, and M. Th. Rassias, On the stability of the linear functional equation in a single variable on complete metric groups, J. Global Optim. 59 (2014), no. 1, 165-171. https://doi.org/10.1007/s10898-013-0083-9
  15. J. R. Lee, C. Park, and D. Y. Shin, An AQCQ-functional equation in matrix normed spaces, Results Math. 64 (2013), no. 3-4, 305-318. https://doi.org/10.1007/s00025-013-0315-9
  16. D. Popa and I. Rasa, On the best constant in Hyers-Ulam stability of some positive linear operators, J. Math. Anal. Appl. 412 (2014), no. 1, 103-108. https://doi.org/10.1016/j.jmaa.2013.10.039
  17. T. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  18. P. K. Sahoo and P. Kannappan, Introduction to Functional Equations, CRC Press, Boca Raton, FL, 2011.
  19. P. Sinopoulos, Functional equations on semigroups, Aequationes Math. 59 (2000), no. 3, 255-261. https://doi.org/10.1007/s000100050125
  20. H. Swiatak, On two functional equations connected with the equation ${\phi}(x+y)+{\phi}(x-y)=2{\phi}(x)+2{\phi}(y)$, Aequationes Math. 5 (1970), 3-9. https://doi.org/10.1007/BF01819265
  21. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York, 1964.

Acknowledgement

Supported by : National Natural Science Foundation of China